Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 133, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 9, 2007, 9:30 PM CDT for Delaware County, Oklahoma. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2007, 9:30 PM CDT (02:30 UTC)
- Expired
- Jun 9, 2007, 9:50 PM CDT
- In force
- 20 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Delaware County, OK
The radar
The Tulsa radar (KINX), 78 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 836 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 100229 SVRTSA OKC041-100330- /O.NEW.KTSA.SV.W.0133.070610T0230Z-070610T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 930 PM CDT SAT JUN 9 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA * UNTIL 1030 PM CDT * AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CLEORA...MOVING NORTHEAST AT 10 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLEORA... BERNICE AND GROVE. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3664 9504 3649 9500 3655 9458 3668 9467 $$
1 follow-up statement
000 WWUS54 KTSA 100250 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 950 PM CDT SAT JUN 9 2007 OKC041-100300- /O.CAN.KTSA.SV.W.0133.000000T0000Z-070610T0330Z/ DELAWARE OK- 950 PM CDT SAT JUN 9 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DELAWARE COUNTY IS CANCELLED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3664 9504 3649 9500 3655 9458 3668 9467 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:12 PM CDT, 18 minutes earlier.
Area forecast discussion, Jun 9, 9:12 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 912 PM CDT SAT JUN 9 2007 .DISCUSSION... ACTIVE AFTERNOON AND EVENING ACROSS THE FA AS STORMS THAT DEVELOPED ACROSS SOUTHEAST OKLAHOMA BENEFITED FROM A VERY UNSTABLE/HIGH CAPE ENVIRONMENT. LOSS OF DAYTIME HEATING SHOULD AID IN DECREASING INTENSITY AND OVERALL AREAL COVERAGE OF THUNDERSTORMS THIS EVENING. OPTED TO KEEP POPS IN THE FORECAST OVERNIGHT... AND WILL GO WITH LOW CHANCE ACROSS THE NORTH AND SLIGHT CHANCE SOUTH. ADJUSTED TEMPS SOME TO ACCOUNT FOR AREAS OF RAIN COOLED AIR...OTHERWISE NO MAJOR CHANGES WERE NEEDED FOR TEMPS TONIGHT. UPDATED ZFP/PFM/AFM OUT SHORTLY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23
Hazardous weather outlook, Jun 9, 8:17 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 817 PM CDT SAT JUN 9 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 809 PM CDT SAT JUN 9 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...NOW...ENDING BY 10PM. DISCUSSION... ONGOING THUNDERSTORMS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL DIMINISH LATER THIS EVENING WITH THE LOSS OF HEATING. HOWEVER PULSE SEVERE EVENTS WILL CONTINUE TO BE POSSIBLE WITH THE STORMS THROUGH 10PM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN UPPER LEVEL RIDGE WILL GRADUALLY SHIFT AWAY FROM THE SOUTHERN PLAINS LATE THIS WEEKEND ALLOWING MAINLY AFTERNOON AND EVENING THUNDERSTORMS TO DEVELOP IN THE MOIST AND UNSTABLE AIR MASS THAT WILL EXIST ACROSS THE AREA THROUGH EARLY NEXT WEEK. THUNDERSTORM CHANCES WILL BE SLIGHTLY HIGHER LATER IN THE WEEK DUE TO A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM THAT WILL APPROACH THE SOUTHERN PLAINS ENHANCING THE POTENTIAL FOR AFTERNOON AND EVENING THUNDERSTORM ACTIVITY LATE NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jun 9, 8:04 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 10 SSE TULSA 36.00N 95.85W
06/09/2007 E0.75 INCH TULSA OK NWS EMPLOYEE
NEAR 81ST AND SHERIDAN
&&
MEBLocal storm report, Jun 9, 8:06 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL TULSA 36.13N 95.92W
06/09/2007 M0.88 INCH TULSA OK NWS EMPLOYEE
61ST AND MINGO
&&
MEBLocal storm report, Jun 9, 8:10 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL TULSA 36.13N 95.92W
06/09/2007 E1.00 INCH TULSA OK NWS EMPLOYEE
71ST AND MINGO
&&
MEBLocal storm report, Jun 9, 8:15 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL BROKEN ARROW 36.05N 95.79W
06/09/2007 E1.00 INCH TULSA OK BROADCAST MEDIA
51ST SOUTH 145 EAST
&&
MEBSpecial weather statement, Jun 9, 8:34 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT SAT JUN 9 2007
OKZ062-100200-
MAYES OK-
834 PM CDT SAT JUN 9 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
MAYES
AT 834 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF PRYOR TO 4 MILES SOUTH OF
PRYOR...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PRYOR...LOCUST GROVE...ROSE...
SALINA...STRANG...ADAIR AND PENSACOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3650 9549 3617 9533 3618 9500 3653 9512Local storm report, Jun 9, 9:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
916 PM CDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG TULSA 36.13N 95.92W
06/09/2007 TULSA OK BROADCAST MEDIA
WIND DAMAGE TO RESTUARNT AT 51ST AND MEMORIAL
0805 PM TSTM WND DMG TULSA 36.13N 95.92W
06/09/2007 TULSA OK BROADCAST MEDIA
5 INCH LIMBS DOWN 61ST AND MEMORIAL
0805 PM TSTM WND DMG TULSA 36.13N 95.92W
06/09/2007 TULSA OK BROADCAST MEDIA
TREES UPROOTED AND DOWN 71ST STREET SOUTH AND 73 EAST AVE
&&
MEBThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:03 PM CDT | High Wind Warning | TSA | Cherokee, Creek, Delaware, Mayes, Muskogee, Okfuskee and 4 more | 117 min |
| Jun 9, 7:32 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 47 min |
| Jun 9, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Wagoner | 42 min |
| Jun 9, 8:34 PM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| Jun 9, 8:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 47 min |
| Jun 10, 6:22 AM CDT | Special Weather Statement | TSA | Washington | 23 min |
| Jun 10, 7:31 AM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Jun 10, 8:14 AM CDT | Special Weather Statement | TSA | Mayes | 46 min |
| Jun 10, 8:51 AM CDT | Special Weather Statement | TSA | Delaware | 39 min |
| Jun 10, 1:03 PM CDT | Special Weather Statement | TSA | Sequoyah | 27 min |
| Jun 10, 1:26 PM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
| Jun 10, 4:39 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Jun 10, 5:05 PM CDT | Special Weather Statement | TSA | Pawnee | 55 min |
| Jun 10, 5:50 PM CDT | Special Weather Statement | TSA | Osage | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.